Affordable Access

Publisher Website

Dulac Criteria for Autonomous Systems Having an Invariant Affine Manifold

Authors
Journal
Journal of Mathematical Analysis and Applications
0022-247X
Publisher
Elsevier
Publication Date
Volume
199
Issue
2
Identifiers
DOI: 10.1006/jmaa.1996.0147

Abstract

Abstract For a class of higher dimensional autonomous systems that have an invariant affine manifold, conditions are derived to preclude the existence of periodic solutions on the invariant manifold. It is established that these conditions are robust under certain types of local perturbations of the vector field. As a consequence, each bounded semitrajectory on the invariant manifold is shown to converge to a single equilibrium using a C 1closing lemma for this class. Applications to autonomous systems that are homogeneous of degree 1 are also considered.

There are no comments yet on this publication. Be the first to share your thoughts.